DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3426

Title: GENERALIZED BROKEN PAIR APPROXIMATION - A VIABLE ALTERNATIVE TO THE SHELL-MODEL FOR SPHERICAL NUCLEI
Authors: GAMBHIR, YK
HAQ, S
SURI, JK
Issue Date: 1981
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: ANNALS OF PHYSICS, 133(1), 154-213
URI: http://dx.doi.org/10.1016/0003-4916(81)90243-8
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3426
http://hdl.handle.net/10054/3426
ISSN: 0003-4916
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback